Yıl 2015, Cilt 6, Sayı 0, Sayfalar 15 - 25 2014-09-18

Relative Fix Points of a Certain Class of Complex Functions

Dibyendu Banerjee [1] , Biswajit Mandal [2]

234 268

We introduce the idea of relative iterations of three functions and using this, extend a theorem on fix point of complex functions involving exact factor order.
Relative fix points, exact factor order, complex functions.
  • Bieberbach L., Theorie der Gewohnlichen Dierentialgleichungen, Berlin, 1953.
  • Baker I.N., The existence of x points of entire functions, Math. Zeit., 73 (1960), 280-284.
  • Hayman W.K., Meromorphic functions, The Oxford University Press, 1964.
  • Bhattacharyya P., An extention of a theorem of Baker, Publicationes Mathematicae Debrecen, 27 (1980), 273-277.
  • Lahiri B.K., Banerjee D., On the existence of relative x points, _Istanbul Univ. Fen Fak. Mat. Dergisi, 55-56 (1996-1997), 283-292.
  • Banerjee D., Mandal B., On the existence of relative x points of a certain class of complex functions, _Istanbul Univ. Sci. Fac. J. Math. Phys. Astr., Vol.5 (2014), 9-16.
Birincil Dil en
Konular
Dergi Bölümü Matematik
Yazarlar

Yazar: Dibyendu Banerjee

Yazar: Biswajit Mandal

Bibtex @ { iusfjm118577, journal = {İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy}, issn = {1300-0713}, address = {İstanbul Üniversitesi}, year = {2014}, volume = {6}, pages = {15 - 25}, doi = {}, title = {Relative Fix Points of a Certain Class of Complex Functions}, key = {cite}, author = {Banerjee, Dibyendu and Mandal, Biswajit} }
APA Banerjee, D , Mandal, B . (2014). Relative Fix Points of a Certain Class of Complex Functions. İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy, 6 (0), 15-25. Retrieved from http://dergipark.gov.tr/iusfjm/issue/9495/118577
MLA Banerjee, D , Mandal, B . "Relative Fix Points of a Certain Class of Complex Functions". İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy 6 (2014): 15-25 <http://dergipark.gov.tr/iusfjm/issue/9495/118577>
Chicago Banerjee, D , Mandal, B . "Relative Fix Points of a Certain Class of Complex Functions". İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy 6 (2014): 15-25
RIS TY - JOUR T1 - Relative Fix Points of a Certain Class of Complex Functions AU - Dibyendu Banerjee , Biswajit Mandal Y1 - 2014 PY - 2014 N1 - DO - T2 - İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy JF - Journal JO - JOR SP - 15 EP - 25 VL - 6 IS - 0 SN - 1300-0713- M3 - UR - Y2 - 2018 ER -
EndNote %0 İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy Relative Fix Points of a Certain Class of Complex Functions %A Dibyendu Banerjee , Biswajit Mandal %T Relative Fix Points of a Certain Class of Complex Functions %D 2014 %J İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy %P 1300-0713- %V 6 %N 0 %R %U
ISNAD Banerjee, Dibyendu , Mandal, Biswajit . "Relative Fix Points of a Certain Class of Complex Functions". İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy 6 / 0 (Eylül 2014): 15-25.